Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Dec 27, 2015, 3:33 AM CST for 15 counties in Texas. It took effect at Dec 27, 2015, 6:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 3:33 AM CST (09:33 UTC)
- In effect from
- Dec 27, 2015, 6:00 AM CST
- Expired
- Dec 28, 2015, 4:02 AM CST
- In force
- 22 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1644 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
462 WWUS74 KCRP 270933 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 333 AM CST SUN DEC 27 2015 ...STRONG WINDS EXPECTED TODAY AND TONIGHT ACROSS THE ENTIRE SOUTH TEXAS REGION... TXZ229>234-239>247-272200- /O.NEW.KCRP.WI.Y.0010.151227T1800Z-151228T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 333 AM CST SUN DEC 27 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY. * TIMING...STRONGEST WINDS WILL OCCUR AROUND THE TIME OF THE FRONTAL PASSAGE LATE THIS MORNING AND AGAIN LATE THIS EVENING. * WINDS...SUSTAINED WINDS 25 TO 35 MPH WITH FREQUENT GUSTS TO 40 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE BLOWN ABOUT BY THE WIND AND COULD CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEAVENER
4 follow-up statements
807 WWUS74 KCRP 271119 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 519 AM CST SUN DEC 27 2015 ...STRONG WINDS EXPECTED TODAY AND TONIGHT ACROSS THE ENTIRE SOUTH TEXAS REGION... TXZ229>234-239>247-271930- /O.EXT.KCRP.WI.Y.0010.151227T1200Z-151228T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 519 AM CST SUN DEC 27 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * TIMING...STRONGEST WINDS WILL OCCUR AROUND THE TIME OF THE FRONTAL PASSAGE LATE THIS MORNING AND AGAIN LATE THIS EVENING. * WINDS...SUSTAINED WINDS 25 TO 35 MPH WITH FREQUENT GUSTS TO 40 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE BLOWN ABOUT BY THE WIND AND COULD CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEAVENER
453 WWUS74 KCRP 271902 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 102 PM CST SUN DEC 27 2015 ...STRONG WIND THIS AFTERNOON THROUGH TONIGHT OVER SOUTH TEXAS... TXZ229>234-239>247-280315- /O.CON.KCRP.WI.Y.0010.000000T0000Z-151228T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 102 PM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * TIMING...STRONG WIND WILL OCCUR THIS AFTERNOON AND TONIGHT. * WINDS...SUSTAINED WINDS 25 TO 35 MPH WITH FREQUENT GUSTS TO 40 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE BLOWN ABOUT BY THE WIND AND COULD CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 87
976 WWUS74 KCRP 280343 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 943 PM CST SUN DEC 27 2015 TXZ229>234-239-240-280445- /O.CAN.KCRP.WI.Y.0010.000000T0000Z-151228T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO 943 PM CST SUN DEC 27 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. WINDS CONTINUE TO SLOWLY DIMINISH THIS EVENING AND HAVE FALLEN BELOW ADVISORY LEVELS. $$ TXZ241>247-281200- /O.CON.KCRP.WI.Y.0010.000000T0000Z-151228T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 943 PM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE TONIGHT. * WINDS...SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH AT TIMES. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE BLOWN ABOUT BY THE WIND AND COULD CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
979 WWUS74 KCRP 281002 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 402 AM CST MON DEC 28 2015 TXZ241>247-281115- /O.CAN.KCRP.WI.Y.0010.000000T0000Z-151228T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 402 AM CST MON DEC 28 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. WHILE ISOLATED LOCATIONS ALONG THE IMMEDIATE COAST MAY STILL EXPERIENCE STRONG WIND GUSTS OVER THE NEXT COUPLE OF HOURS...THE OVERALL THREAT OF WIDESPREAD STRONG WINDS HAS DIMINISHED. THUS...THE WIND ADVISORY HAS BEEN CANCELED. $$ HART
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 10:59 PM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Dec 26, 10:59 PM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1059 PM CST SAT DEC 26 2015
.DISCUSSION...UPDATED FOR 06Z AVIATION.
&&
.AVIATION...POTENT COLD FRONT WILL APPROACH SOUTH TEXAS ON SUNDAY
MORNING...REACHING THE COAST AROUND 18Z. STRONG WINDS WILL
CONTINUE TONIGHT WITH GUSTS BETWEEN 25 AND 30 KNOTS COMMON. A LINE
OF SHOWERS AND STORMS MAY ACCOMPANY THE FRONT...AND HAVE KEPT
TEMPO TSRA IN ALI/CRP/VCT...WITH THE BEST CHANCE OF CONVECTION
IMPACTING THE VCT TERMINAL. STRONG W/NW WINDS WILL OCCUR BEHIND
THE FRONT WITH GUSTS TO 35 KNOTS OR HIGHER AT ALL TERMINALS.
PRIMARILY MVFR CONDITIONS WILL CONTINUE TONIGHT WITH SOME IFR
CIGS MIXED IN AT TIMES. GRADUAL IMPROVEMENT BACK TO VFR SHOULD
OCCUR FROM WEST TO EAST AS THE DAY PROGRESSES.
&&
.PREV DISCUSSION... /ISSUED 945 PM CST SAT DEC 26 2015/
DISCUSSION...WIND ADVISORY WAS RECENTLY EXTENDED UNTIL MIDNIGHT
AS SEVERAL OBS ARE REPORTING WIND SPEEDS IN THE 25 TO 35 MPH RANGE
WITH OCCASIONAL HIGHER GUSTS. WIND ADVISORY ESP ACROSS THE COASTAL
COUNTIES MAY NEED TO BE EXTENDED EVEN FARTHER AS STRONG LLJ
INCREASES AND POSSIBLY MIXES TO THE SURFACE. COLD FRONT WILL
APPROACH SOUTH TEXAS SUNDAY MORNING AND SHOULD BE PUSHING OFF THE
COAST AROUND MIDDAY. IN ADVANCE OF THIS FRONT...SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE. CURRENT THINKING HAS NOT CHANGED
MUCH WRT TO SEVERE THUNDERSTORM POTENTIAL. FAVORED LOCATIONS WOULD
BE ACROSS THE NORTHEAST PART OF THE FORECAST AREA WHERE LINE OF
STORMS MAY MOVE THROUGH. BEHIND THE DEPARTING FRONT...MODELS
CONTINUE TO INDICATE 45 TO 50 KT 925MB/850MB WINDS MIXING DOWN TO
THE SURFACE. THIS SHOULD RESULT IN VERY WINDY CONDITIONS AND YET
ANOTHER WIND ADVISORY WILL LIKELY BE NEEDED FOR SOME OR PERHAPS
ALL OF SOUTH TEXAS. UPDATED PRODUCTS OUT. ONLY CHANGES TO THE
FORECAST WERE HOURLY WX GRIDS AND FRESHEN UP HEADLINES.
PREV DISCUSSION... /ISSUED 549 PM CST SAT DEC 26 2015/
DISCUSSION...UPDATED FOR 00Z AVIATION.
AVIATION...STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS WITH
GUSTS AROUND 30 KNOTS...POSSIBLY HIGHER...AT TIMES. LOW CLOUDS
WITH MVFR/IFR CIGS WILL BE COMMON AS WELL AT ALI/CRP/VCT AND
POSSIBLE AT LRD. FRONT WILL MOVE THROUGH SOUTH TEXAS DURING THE
MORNING HOURS...AND SHOULD BE NEAR CRP AROUND 18Z. A CHANCE OF
CONVECTION WILL EXIST AS THE FRONT MOVES THROUGH...AND HAVE
RETAINED TEMPO TSRA REMARKS. WINDS WILL SWITCH AROUND TO A WEST
AND WNW DIRECTION...WITH GUSTS INCREASING BETWEEN 30 AND 35 KNOTS
IN THE AFTERNOON.
PREV DISCUSSION... /ISSUED 432 PM CST SAT DEC 26 2015/
SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...CONCUR WITH THE GFS
WITH REGARD TO THE TIMING OF A STG UPPER LEVEL DISTURBANCE
PREDICTED TO MOVE ACRS THE CWA/MSA TNGT/SUNDAY. STG SYNOPTIC SCALE
LIFT AS EVIDENCED BY 700-300MB Q-VECTOR CONVERGENCE ESPECIALLY DRG
THE 12-18Z SUNDAY PERIOD. GFS ALSO PLACES THE CWA/MSA UNDER THE
LEFT FRONT QUADRANT OF AN UPPER JET STREAK (200MB.) NAM
DETERMINISTIC SOUNDINGS FOR CRP/VCT PREDICT FAIRLY HIGH CAPE AND
BRN VALUES IN THE SUPERCELLULAR CATEGORY IN ADVANCE OF THE FRONT
OVERNIGHT/EARLY SUNDAY. CONCUR WITH SPC REGARDING THE RISK FOR SVR
OVR THE NERN CWA BY 12Z SUNDAY. ALTHOUGH UPPER FORCING IS PREDICT
TO PERSIST THROUGH THE AFTN OVER THE ERN CWA...THE FRONT IS
EXPECTED TO MOVE EAST THE CWA BY 18Z SUNDAY AND PRECLUDE STG
CONVECTION. THUS...ANTCIPATE A RISK FOR STRONG CONVECTION DRG THE
09-12Z SUNDAY PERIOD FOR THE WRN CWA WITH STRONG/SEVERE CONVECTION
PSBL 12-18Z SUNDAY FOR THE ERN CWA. THE COLD FRONT CORRESPONDING
TO THE FOREGOING UPPER SYSTEM IS EXPECTED TO MOVE OFFSHORE BY
SUNDAY AFTN. MUCH COLDER CONDITIONS EXPECTED TO COMMENCE SUNDAY
NIGHT (THE GFS PREDICTS THE POLAR JET OVER THE CWA/MSA SUNDAY.)
MARINE (TONIGHT THROUGH SUNDAY NIGHT)...OWING TO THE APPROACHING
STG UPPER SYSTEM...STRONG ONSHORE FLOW/SCA CONDITIONS WILL PERSIST
TNGT/SUNDAY MORNING OVER THE WATERS. THE COLD FRONT CORRESPONDING
TO THE UPPER SYSTEM IS EXPECTED TO MOVE OFFSHORE BY SUNDAY AFTN
AND RESULT IN STRONG OFFSHORE FLOW. ISSUED A GALE WATCH FOR SUNDAY
NIGHT FOR THE COASTAL WATERS. ANTICIPATE THAT FREQUENT GUSTS TO
GALE FORCE WILL OCCUR SUNDAY NIGHT...ESPECIALLY OVER THE OFFSHORE
COASTAL WATERS (WHEN CONSIDERING MIXING OF 30-35KT 925MB WIND PER
THE NAM DETERMINISTIC AND GIVEN THE FACT THAT POLAR AIR WL MOVE
OVER THE WARM SEA SURFACE.)
LONG TERM (MONDAY THROUGH SATURDAY)...THE POTENT UPPER LEVEL LOW
WILL BE EXITING RAPIDLY TO THE NE BY MONDAY AND THE COLD FRONT WILL
BE WELL S OF THE CWA. MUCH COOLER AND DRIER CONDITIONS EXPECTED
MONDAY ALONG WITH DIMINISHING WINDS. DESPITE ABUNDANT
SUNSHINE...HIGHS ARE EXPECTED TO ONLY BE IN THE UPPER 50S TO AROUND
60. LOWS MON NIGHT ARE PROGD TO BE IN THE MID TO UPPER 30S. SLIGHT
WARMING EXPECTED TUE AS WINDS BRIEFLY BECOME ONSHORE...THEN ANOTHER
COLD FRONT IS PROGD TO MOVE THROUGH S TX BY WED WHICH WILL MAINTAIN
BELOW NORMAL TEMPS THROUGH THE END OF THE WEEK. THE BRIEF ONSHORE
FLOW AHD OF THE WED FRONT WILL USHER IN SUFFICIENT MOISTURE FOR A
SLIGHT CHC TO CHC OF -RA AS OVERRUNNING CONDITIONS DVLP. MODELS FCST
ADDITIONAL HIGH PRESSURE/CAA TO SURGE S WED NIGHT INTO THU...WITH A
SLIGHT CHC OF PRECIP TO CONTINUE ACROSS PORTIONS OF S TX THROUGH
FRI. THE GFS AND ECMWF SOLNS HAVE BEEN FLIP-FLOPPING THROUGH THE
WEEKEND WITH RESPECT TO PRECIP...BUT LATEST RUNS ARE IN BETTER
AGREEMENT. THEREFORE...KEPT THE 20-30 POPS FOR FRI NIGHT...BUT
BROADBRUSHED 20 POP SAT DUE TO SOME UNCERTAINTY THIS FAR OUT.
SMALL CRAFT ADVISORIES WILL BE POSSIBLE ONCE AGAIN THE LATTER HALF
OF THE WEEK DUE TO THE ADDITIONAL HIGH PRESSURE BUILDING ACROSS THE
REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 70 41 59 40 / 30 40 10 10 10
VICTORIA 69 69 38 56 35 / 50 70 20 10 10
LAREDO 59 63 37 59 39 / 30 20 10 0 0
ALICE 68 68 39 60 37 / 30 30 10 10 10
ROCKPORT 71 71 42 57 42 / 40 60 10 10 10
COTULLA 55 60 36 58 35 / 40 20 10 0 0
KINGSVILLE 69 69 40 60 39 / 30 40 10 10 10
NAVY CORPUS 71 71 44 58 44 / 30 50 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA.
HIGH RIP CURRENT RISK THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
GM...GALE WATCH FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM CST SUNDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
TB/78...AVIATIONHazardous weather outlook, Dec 26, 5:16 AM CST, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 516 AM CST SAT DEC 26 2015 TXZ229>234-239>247-271130- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 516 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR RIP CURRENTS TODAY. THUNDERSTORMS ARE POSSIBLE TONIGHT OVER THE MIDDLE TEXAS COAST AND VICTORIA CROSSROADS. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED OVER SOUTH TEXAS SUNDAY WITH A STRONG COLD FRONT MOVING THROUGH THE REGION. AT THIS TIME...THE STORM PREDICTION CENTER HAS SLIGHT RISK OF SEVERE WEATHER FOR THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS...WITH THE MAIN CONCERN BEING DAMAGING WINDS AND A TORNADO. HOWEVER...THERE IS STILL SOME UNCERTAINTY ON WHETHER THE STRONGER/SEVERE STORM POTENTIAL WILL REMAIN FURTHER NORTH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-271130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 516 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS THIS AFTERNOON AND EVENING WITH STRONG ONSHORE FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE SUNDAY AND SUNDAY NIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. WINDS NEAR OR IN EXCESS OF GALE FORCE WILL BE POSSIBLE SUNDAY NIGHT BEHIND THE COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL END OVER THE GULF WATERS BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:22 AM CST | Gale Warning | CRP | 27 hr | |
| Dec 27, 8:52 AM CST | Special Weather Statement | CRP | Goliad, Refugio, Victoria | 53 min |
| Dec 27, 10:35 AM CST | Special Marine Warning | CRP | 55 min | |
| Dec 27, 10:59 AM CST | Special Weather Statement | CRP | Calhoun, Refugio, Victoria | 61 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.